MathSciNet Relay Station
MathSciNet bibliographic data
MR589988 (83b:41044) 41A65
Singh, S. P. Some results on best approximation in locally convex spaces. J. Approx. Theory 28 (1980), no. 4, 329–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement